# SDR CALA2021050300594

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 115,185 hours, 17,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T31311
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0448 AND UAL JOB CARD 63-5330-1-2602. B767-53-3-7093 AFT FUSELAGE SKIN ON SEC 48 BELOW PANELS 321BR, 322AR, 323AR, 3 24AR IS CHAGGED FROM PANEL BLADE SEAL REPAIRED BLENDED AREA IAW EC/RA 5381-01012. SEE BACK OF R25U FOR PARTIAL WORK. ADD EMP:V929553
